# SDR 9700929978

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Blanket Retainer
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CABIN PRESSURE WARNING LIGHT ILLUMINATED.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURE AND RETURNED TO MSP.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND INSULATION BLANKET RETAINING CLIP RESTRICTING MOVEMENT OF OUTFLOW VALVE.  REPOSITIONED CLIP, PRESSURIZATION CHECK OF CABIN GOOD.
